Free access
Issue
ESAIM: COCV
Volume 6, 2001
Page(s) 21 - 38
DOI http://dx.doi.org/10.1051/cocv:2001102
Published online 15 August 2002
  1. C. Brizzi and J.P. Chalot, Homogénéisation dans des ouverts à frontière fortement oscillante. Thèse à l'Université de Nice (1978).
  2. D. Cioranescu and P. Donato, Exact internal controllability in perforated domains. J. Math. Pures Appl. 319 (1989) 185-213.
  3. D. Cioranescu and P. Donato, An introduction to Homogenization. Oxford University Press (1999).
  4. D. Cioranescu and J. Saint Jean Paulin, Homogenization in open sets with holes. J. Math. Anal. Appl. 319 (1979) 509-607.
  5. R. Dautray and J.-L. Lions, Analyse Mathématique et Calcul Numérique pour les Sciences et Techniques. Masson, Tome 3, Paris (1985).
  6. E. De Giorgi, Sulla convergenza di alcune successioni di integrali del tipo dell'area. Rend. Mat. 4 (1975) 277-294.
  7. E. De Giorgi and T. Franzoni, Su un tipo di convergenza variazionale. Atti. Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (8) 58 (1975) 842-850.
  8. P. Donato and A. Nabil, Homogénéisation et contrôlabilité approchée de l'équation de la chaleur dans des domaines perforés. C. R. Acad. Sci. Paris Sér. I Math. 324 (1997) 789-794.
  9. P. Donato and A. Nabil, Homogenization and correctors for heat equation in perforated domains. Ricerche di Matematica (to appear).
  10. C. Fabre, J.P. Puel and E. Zuazua, Contrôlabilité approchée de l'équation de la chaleur semilinéaire. C. R. Acad. Sci. Paris Sér. I Math. 314 (1992) 807-812.
  11. C. Fabre, J.P. Puel and E. Zuazua, Approximate controllability for the semilinear heat equation. Proc. Roy. Soc. Edinburgh Sect. A 125 (1995) 31-61.
  12. J.-L. Lions, Remarques sur la contrôlabilité approchée, in Jornadas Hispano-Francesas sobre Control de Sistemas Distribuidos, octubre 1990. Grupo de Análisis Matemático Aplicado de la University of Málaga, Spain (1991) 77-87.
  13. J.-C. Saut and B. Scheurer, Unique continuation for some evolution equations. J. Differential Equations 66 (1987) 118-139. [CrossRef] [MathSciNet]
  14. E. Zuazua, Approximate controllability for linear parabolic equations with rapidly oscillating coefficients. Control Cybernet. 23 (1994) 1-8.